# SDR DL76G071608

- Difficulty date: December 12, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 35,701 hours, 5,290 cycles
- Engine: Pwa JT8D219
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 251706365
- Condition: Empty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE BOTTLE FOUND EMPTY DURING ROUTINE CHECK BOTTLE REPLACED.
